# SDR AALA201905089011

- Difficulty date: May 6, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 60,221 hours, 22,695 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGNS WERE INOPERATIVE. MAINTENANCE SWAPPED POLARITY OF CONNECTORS ON EXIT SIGNS PER AMM 33-51-16 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
